Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Amarillo, TX

April 11, 20154 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 11, 2015, 7:30 PM CDT for 4 counties in Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2015, 7:30 PM CDT (00:30 UTC)
Expired
Apr 11, 2015, 8:30 PM CDT
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Carson County, TX, Gray County, TX, Hutchinson County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 88 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 7:40 PM CDTHAIL 1.5Skellytown, TX
Apr 11, 8:10 PM CDTHAIL 1.75Pampa, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WUUS54 KAMA 120030
SVRAMA
TXC065-179-233-393-120130-
/O.NEW.KAMA.SV.W.0009.150412T0030Z-150412T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
730 PM CDT SAT APR 11 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 830 PM CDT

* AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SKELLYTOWN...AND MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR
           WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              MIAMI...              SKELLYTOWN...
  CODMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3576 10063 3544 10057 3555 10136 3574 10125
TIME...MOT...LOC 0031Z 278DEG 28KT 3558 10120

HAIL...1.50IN
WIND...60MPH

$$

CLK
2 follow-up statements
334 
WWUS54 KAMA 120045
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
745 PM CDT SAT APR 11 2015

TXC065-179-233-393-120130-
/O.CON.KAMA.SV.W.0009.000000T0000Z-150412T0130Z/
GRAY TX-HUTCHINSON TX-ROBERTS TX-CARSON TX-
745 PM CDT SAT APR 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CARSON...SOUTHERN ROBERTS...SOUTHEASTERN HUTCHINSON AND NORTHERN GRAY
COUNTIES UNTIL 830 PM CDT...

AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SKELLYTOWN...
AND MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
         DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              MIAMI...              SKELLYTOWN...
  CODMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3576 10063 3544 10057 3555 10136 3574 10125
TIME...MOT...LOC 0045Z 278DEG 28KT 3556 10107

HAIL...1.75IN
WIND...60MPH

$$

CLK
748 
WWUS54 KAMA 120102
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CDT SAT APR 11 2015

TXC065-233-120112-
/O.CAN.KAMA.SV.W.0009.000000T0000Z-150412T0130Z/
HUTCHINSON TX-CARSON TX-
802 PM CDT SAT APR 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARSON AND
SOUTHEASTERN HUTCHINSON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3551 10108 3558 10109 3575 10106 3576 10063
      3544 10057
TIME...MOT...LOC 0102Z 278DEG 28KT 3554 10091

$$

TXC179-393-120130-
/O.CON.KAMA.SV.W.0009.000000T0000Z-150412T0130Z/
GRAY TX-ROBERTS TX-
802 PM CDT SAT APR 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ROBERTS AND NORTHERN GRAY COUNTIES UNTIL 830 PM CDT...

AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAMPA...AND
MOVING EAST AT 30 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
         DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              MIAMI...              CODMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3551 10108 3558 10109 3575 10106 3576 10063
      3544 10057
TIME...MOT...LOC 0102Z 278DEG 28KT 3554 10091

HAIL...2.00IN
WIND...60MPH

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:29 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 11, 6:29 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
629 PM CDT SAT APR 11 2015

.AVIATION...
00Z TAF CYCLE
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF FORECAST PERIOD. ONGOING
CONVECTION EXPECTED TO REMAIN EAST AND NORTH OF THE DALHART AND
AMARILLO TAF SITES...AND THE GUYMON TAF SITE COULD BE AFFECTED BY A
THUNDERSTORM PRIOR TO 02Z SUNDAY. SOUTHEAST TO SOUTH WINDS 20 TO 30 KNOTS
WITH HIGHER GUSTS WILL DIMINISH TO AROUND 5 TO 15 KNOTS AFTER 05Z TO
11Z SUNDAY.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 254 PM CDT SAT APR 11 2015/

DISCUSSION...
SURFACE LOW OVER NORTHEASTERN NEW MEXICO WITH DRYLINE EXTENDING SOUTH
ACROSS THE EAST CENTRAL PLAINS OF NEW MEXICO WILL SLOWLY MIX EAST
THIS AFTERNOON AND EVENING. SHORTWAVE TROUGH APPROACHING FROM THE
CENTRAL AND SOUTHERN ROCKIES COMBINED WITH BREEZY UPSLOPE
SOUTHEASTERLY SURFACE FLOW ACROSS THE PANHANDLES WILL HELP TO
INITIATE CONVECTION DURING THE MID TO LATE AFTERNOON HOURS ACROSS THE
WESTERN AND CENTRAL SECTIONS OF THE FORECAST AREA. THE ONLY CAVEAT
WILL BE A STRONG CAP IN PLACE WHICH MAY SUPPRESS ANY CONVECTION.
HOWEVER...IF ANY CONVECTION CAN DEVELOP...THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME STRONG TO SEVERE THIS AFTERNOON AND EVENING. ANY
CONVECTION THAT DEVELOPS WILL THEN SPREAD EAST ACROSS THE REMAINDER
OF THE PANHANDLES BY THIS EVENING. A PACIFIC COLD FRONT WILL PUSH
INTO THE NORTHWEST PORTIONS OF THE PANHANDLES BY LATE SUNDAY
AFTERNOON AND EVENING BRINGING ADDITIONAL CHANCES FOR CONVECTION
ACROSS THE SOUTHEASTERN THIRD OR SO OF THE FORECAST AREA.

THIS FRONTAL BOUNDARY EXPECTED TO STALL ACROSS THE NORTHERN AND
WESTERN SECTIONS OF THE FORECAST AREA SUNDAY NIGHT AND MONDAY...AND
THEN ACROSS THE SOUTHERN SECTIONS OF THE PANHANDLES OR EAST AND SOUTH
OF THE PANHANDLES BY MONDAY NIGHT INTO TUESDAY. CLOSED UPPER LOW OVER
NORTHWEST MEXICO SUNDAY WILL LIFT NORTH AND EAST ACROSS FAR WEST
TEXAS INTO SOUTHWESTERN OKLAHOMA MONDAY NIGHT AND TUESDAY. COOL AND
MOIST UPSLOPE SURFACE FLOW ALONG WITH THE CLOSED UPPER LOW WILL
CONTINUE TO GENERATE CONVECTION THROUGH THE FIRST HALF OF NEXT WEEK.
BRIEF DRYING POSSIBLY TUESDAY NIGHT OR WEDNESDAY BEFORE ANOTHER
CLOSED UPPER LOW DROPS SOUTHEAST OUT OF THE NORTHERN AND CENTRAL
ROCKIES BY WEDNESDAY NIGHT THROUGH FRIDAY BRINGING ADDITIONAL CHANCES
FOR CONVECTION DURING THE LATTER HALF OF NEXT WEEK. ANOTHER COLD
FRONT TO PUSH INTO THE PANHANDLES WEDNESDAY NIGHT AND THURSDAY. THE
COLD FRONTS ALONG WITH AN UNSETTLED WEATHER PATTERN WILL KEEP NEAR OR
BELOW SEASONAL CONDITIONS FOR MUCH OF NEXT WEEK.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/11
Hazardous weather outlook, Apr 11, 3:59 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
359 PM CDT SAT APR 11 2015

OKZ001>003-TXZ001>020-120900-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
359 PM CDT SAT APR 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE TEXAS AND
OKLAHOMA PANHANDLES THIS AFTERNOON AND INTO TONIGHT. SOME STORMS
COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
PRIMARY HAZARDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM
CDT FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND ALSO THE
WESTERN AND CENTRAL TEXAS PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHEASTERN HALF OF THE
COMBINED PANHANDLES MAINLY SUNDAY AFTERNOON...SOME OF WHICH COULD
BECOME STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY HAZARDS.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH
TUESDAY AND THEN AGAIN WEDNESDAY THROUGH FRIDAY...THOUGH SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME. LOCALLY HEAVY RAINFALL
WOULD BE THE PRIMARY HAZARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON AND THIS
EVENING...AND THEN AGAIN SUNDAY AFTERNOON AND EVENING.

SCHNEIDER

In the hours before

Special weather statement, Apr 11, 4:54 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
454 PM CDT SAT APR 11 2015

TXZ006-007-011-112245-
HARTLEY TX-MOORE TX-OLDHAM TX-
454 PM CDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OLDHAM...
SOUTHWESTERN MOORE AND SOUTHEASTERN HARTLEY COUNTIES UNTIL 545 PM
CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CHANNING...OR 24 MILES NORTH
OF VEGA...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CHANNING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3582 10232 3572 10197 3554 10236 3563 10248
TIME...MOT...LOC 2154Z 226DEG 18KT 3561 10238

CLK
Special weather statement, Apr 11, 6:30 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
630 PM CDT SAT APR 11 2015

TXZ017-018-120015-
ARMSTRONG TX-RANDALL TX-
630 PM CDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG AND EASTERN RANDALL
COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF PALO DURO CANYON...OR 16
MILES EAST OF CANYON...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3517 10141 3493 10117 3483 10156 3495 10174
TIME...MOT...LOC 2330Z 239DEG 23KT 3492 10164

14
Local storm report, Apr 11, 6:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
646 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             MASTERSON               35.64N 101.96W
04/11/2015  E1.00 INCH       MOORE              TX   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL. WALL CLOUD ON HIGHWAY 354
            AT FARM TO MARKET ROAD 2202.

&&

EVENT NUMBER AMA1500294

KJS
Local storm report, Apr 11, 6:49 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
649 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             10 SW DUMAS             35.76N 102.09W
04/11/2015  E1.00 INCH       MOORE              TX   TRAINED SPOTTER

            HAIL COVERING THE ROAD TEN TO FIFTEEN MILES SOUTHWEST
            OF DUMAS

&&

EVENT NUMBER AMA1500295

KJS
Local storm report, Apr 11, 6:51 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
651 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             DUMAS                   35.86N 101.97W
04/11/2015  E0.88 INCH       MOORE              TX   TRAINED SPOTTER

            REPORTED AT MORNINGSIDE ELEMENTARY SCHOOL

&&

EVENT NUMBER AMA1500296

KJS
Local storm report, Apr 11, 7:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             5 NW WHITE DEER         35.48N 101.24W
04/11/2015  E1.75 INCH       CARSON             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1500297

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:17 PM CDTTornado WarningAMACarson, Gray43 min
Apr 11, 7:37 PM CDTSpecial Weather StatementAMAHutchinson23 min
Apr 11, 7:57 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts11 min
Apr 11, 8:07 PM CDTSevere Thunderstorm WarningAMACarson, Gray23 min
Apr 11, 8:26 PM CDTSevere Thunderstorm WarningAMACollingsworth, Gray, Hemphill, Wheeler64 min
Apr 11, 9:28 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler32 min
Apr 11, 11:16 PM CDTSpecial Weather StatementAMALipscomb44 min
Apr 11, 11:21 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb27 min
Apr 12, 5:31 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler59 min
Apr 12, 5:54 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley66 min
Apr 12, 6:38 PM CDTSpecial Weather StatementAMAWheeler67 min
Apr 12, 6:58 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.